# SDR SWIA2024122301378

- Difficulty date: November 4, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 12/20/2024)    INSTALLED 1 EA. NEW "A"-BRACKET P/N CN624-2082-201 ON INBD. SIDE OF R/H LOWER TRANSCOWL. REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH STEPS 1-3, AND COMPLIED WITH 51-900-1002-SKY.
